Vol. 13, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Congruences of parahoric group schemes

Radhika Ganapathy

Vol. 13 (2019), No. 6, 1475–1499
DOI: 10.2140/ant.2019.13.1475
Abstract

Let F be a nonarchimedean local field and let T be a torus over F. With TNR denoting the Néron–Raynaud model of T, a result of Chai and Yu asserts that the model TNR ×OFOFpFm is canonically determined by (Trl(F),Λ) for l m, where Trl(F) = (OFpFl,pFpFl+1,ϵ) with ϵ denoting the natural projection of pFpFl+1 on pFpFl, and Λ := X(T). In this article we prove an analogous result for parahoric group schemes attached to facets in the Bruhat–Tits building of a connected reductive group over F.

Keywords
parahoric, close local fields
Mathematical Subject Classification 2010
Primary: 22E50
Secondary: 11F70
Milestones
Received: 6 November 2018
Revised: 16 April 2019
Accepted: 25 May 2019
Published: 18 August 2019
Authors
Radhika Ganapathy
School of Mathematics
Tata Institute of Fundamental Research
Mumbai
India